Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on approximation of Prandtl-Reuss plasticity through Cosserat plasticity

Authors: Krzysztof Chelminski and Patrizio Neff
Journal: Quart. Appl. Math. 66 (2008), 351-357
MSC (2000): Primary 35Q72, 74A35; Secondary 74A30, 74C05, 74C10
DOI: https://doi.org/10.1090/S0033-569X-08-01095-9
Published electronically: February 8, 2008
MathSciNet review: 2416777
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we investigate the regularizing properties of Cosserat elasto-plastic models in a geometrically linear setting. For vanishing Cosserat effects we show that the model with microrotations approximates the classical Prandtl-Reuss solution in an appropriate measure-valued sense.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35Q72, 74A35, 74A30, 74C05, 74C10

Retrieve articles in all journals with MSC (2000): 35Q72, 74A35, 74A30, 74C05, 74C10

Additional Information

Krzysztof Chelminski
Affiliation: Faculty of Mathematics and Information Science, Warsaw University of Technology
Email: kchelmin@mini.pw.edu.pl

Patrizio Neff
Affiliation: Fachbereich Mathematik, Technische Universität Darmstadt
Email: neff@mathematik.tu-darmstadt.de

DOI: https://doi.org/10.1090/S0033-569X-08-01095-9
Keywords: Plasticity, polar-materials, monotone flow rules, Cosserat continua
Received by editor(s): September 14, 2006
Published electronically: February 8, 2008
Additional Notes: The first author was partially supported by the Polish government grant: KBN no. 1-P03A-031-27
Article copyright: © Copyright 2008 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society